# SDR SWIA202158242

- Difficulty date: March 26, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 863 S26l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE INTERNAL STRUCTURE BELOW FLOOR FRAME AT FS863.0 BETWEEN STGR 26 L/H AND STGR 26 R/H HAS CORROSION.     (C-CHECK RO 5/20/2021)    COMPLIED WITH FRAME SPLICE REF MHIRJ REO 670-53-51-210 REV -- DATED 2021-04-26. COMPLIED WITH ALL STEPS OF REO,COMPLIED WITH  SKYWEST TASK CARD 51-900-1002-SKY.
